Luxiq Side Effects

Luxiq and HPA Suppression

Using steroids like Luxiq for a long time can cause a different set of side effects, sometimes known as adrenal suppression, HPA suppression, or Cushing's syndrome. These reactions are most likely to be seen in people who use Luxiq over a large area of the body for a long time, and might include:
 
  • Suppression of the immune system (perhaps leading to infections or other problems)
  • Weight gain
  • Bulging eyes
  • Fluid retention
  • Osteoporosis
  • Loss of muscle
  • Fat deposits on the face and back, causing a round face and a fatty hump on the back of the neck
  • Diabetes
  • Cataracts
  • Stunted growth (in children).
  •  
Luxiq is a medium-potency steroid and is less likely to cause these side effects, compared to highly potent steroids. Nonetheless, adrenal suppression is still possible, especially with long-term use.
 

Luxiq Side Effects to Report

Some side effects with steroids are potentially serious and should be reported immediately to your healthcare provider. In addition to the HPA suppression discussed previously, these side effects include but are not limited to:
 
  • High blood pressure (hypertension)
  • High blood sugar (hyperglycemia) or diabetes
  • Infections
  • Ruptured tendons
  • Psychotic reactions, such as hallucinations or extreme aggression
  • Glaucoma
  • Severe fluid retention
  • Signs of an allergic reaction, such as:
  •  
    • Unexplained rash
    • Hives
    • Itching
    • Unexplained swelling.
     
In general, these serious reactions are extremely unlikely to occur when Luxiq is used as directed. Applying too much over too large an area and for too long may increase the risk of serious steroid side effects.
 

Luxiq Drug Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.